Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What side effect do we get after taking KETOCONAZOLE as I have some lumps in my body after taking KETOCONAZOLE ?

I HAVE BEEN USING KETOCONAZOLE FOR THE PAST THREE DAYS BUT ONE OF THE SIDE EFFECT IS THAT THERE ARE SOME LUMPS ON MY BODY I DON T WHICH KIND OF DISEASE IS THIS?
Asked On : Thu, 17 Mar 2011
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Homeopath 's  Response
hi Evans;
welcome to HeathcareMagic Forum
If the lumps are like skin redness associated with itching it could be a allergic reaction ;in that case you will have to stop Ketoconazole & consult a doctor who will give anti histaminic medicines to recover.take care.
thanks
Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions